Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 192

 

Home  | About Us | Editors | Search | Ahead Of Print | Current Issue | Archives | Submit Article | Instructions | Subscribe | Contacts | Login 
     

    Article Cited by others

CASE REPORT

Acute hypophysitis secondary to nivolumab immunotherapy in a patient with metastatic melanoma

Kuru Sugabramya, Khan Nazia, Shaaban Hamid

Year : 2017| Volume: 7| Issue : 3 | Page no: 177-180

   This article has been cited by
 
1 Nivolumab-induced hypophysitis causing secondary adrenal insufficiency after transient ACTH elevation
Tomonori Sekizaki,Hiraku Kameda,Chiho Oba,Kyu Yong Cho,Akinobu Nakamura,Hideaki Miyoshi,Takahiro Osawa,Nobuo Shinohara,Tatsuya Atsumi
Endocrine Journal. 2019; 66(10): 937
[Pubmed]  [Google Scholar] [DOI]
2 Onkologische Immuntherapie und mögliche endokrine Nebenwirkungen bei Frauen
Kristina Zdanyte,Ludwig Kiesel
Gynäkologische Endokrinologie. 2019;
[Pubmed]  [Google Scholar] [DOI]
3 Nivolumab Induced Thyroid Dysfunction: Unusual Clinical Presentation and Challenging Diagnosis
Carmine Iadarola,Laura Croce,Erica Quaquarini,Cristina Teragni,Sara Pinto,Antonio Bernardo,Rodolfo Fonte,Michele Marinò,Mario Rotondi,Luca Chiovato
Frontiers in Endocrinology. 2019; 9
[Pubmed]  [Google Scholar] [DOI]
4 Neurological complications of systemic tumor therapy
Wolfgang Grisold,Wolfgang Löscher,Anna Grisold
Wiener Medizinische Wochenschrift. 2018;
[Pubmed]  [Google Scholar] [DOI]

 

Read this article